# SDR SCNA99507

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 8-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE EMERGENCY PATH LIGHTING WAS FOUND TO BE INOPERATIVE FROM SEAT 8L TO 15L AND 8R TO 15R.  REMOVED AND REPLACED THE BATTERY PACK PER MEXICANA EO 1033014, OPERATIONAL CHECK GOOD.
